Alert archive / Georgia / Heat Advisories in 2015

Heat Advisory 13, NWS Atlanta, GA

July 19, 201544 counties in Georgia

NWS Atlanta, GA issued this heat advisory at Jul 19, 2015, 4:03 AM EDT for 44 counties in Georgia. It took effect at Jul 19, 2015, 1:00 PM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jul 19, 2015, 4:03 AM EDT (08:03 UTC)
In effect from
Jul 19, 2015, 1:00 PM EDT
Expired
Jul 19, 2015, 7:00 PM EDT
In force
6 hr
Issued by
NWS Atlanta, GA
All 44 counties

Baldwin County, GA, Bibb County, GA, Bleckley County, GA, Chattahoochee County, GA, Crawford County, GA, Crisp County, GA, Dodge County, GA, Dooly County, GA, Emanuel County, GA, Glascock County, GA, Hancock County, GA, Harris County, GA, Houston County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Macon County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Muscogee County, GA, Peach County, GA, Pike County, GA, Pulaski County, GA, Schley County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Upson County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, Wilcox County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 29 km from the middle of the area, began a volume at 08:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.1 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2015-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1770 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2015-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1770 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1543 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

415 
WWUS72 KFFC 190803
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
403 AM EDT SUN JUL 19 2015

GAZ061-062-066>076-078>086-089>098-102>113-191615-
/O.NEW.KFFC.HT.Y.0013.150719T1700Z-150719T2300Z/
HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-
BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-
CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-
CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-
TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-
TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...MILLEDGEVILLE...MACON...SWAINSBORO...
COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...
CORDELE...VIDALIA
403 AM EDT SUN JUL 19 2015

...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
EDT THIS EVENING.

* LOCATIONS...PORTIONS OF NORTH AND CENTRAL GEORGIA.

* HEAT INDEX VALUES...AROUND 105 DEGREES.

* IMPACTS...HIGH TEMPERATURES AND HUMIDITY COULD LEAD TO HEAT 
  ILLNESSES IF PROPER PRECAUTIONS ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND
HIGH HUMIDITY WILL CREATE HEAT INDEX READINGS OF AT LEAST
105 DEGREES AND VERY WARM OVERNIGHT TEMPERATURES.

DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM AND
STAY OUT OF DIRECT SUNSHINE. REMEMBER...THE ELDERLY...VERY
YOUNG...AND PEOPLE WITH HEART CONDITIONS ARE MOST AT RISK IN
EXTREME HEAT. 

KEEP YOUR PETS SAFE TOO BY PROVIDING PLENTY OF CLEAN...COOL WATER
AND A SHADY LOCATION. ALSO NEVER LEAVE YOUR KIDS OR PETS IN A HOT
CAR.

&&

$$
3 follow-up statements
579 
WWUS72 KFFC 191607
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1207 PM EDT SUN JUL 19 2015

GAZ061-062-066>076-078>086-089>098-102>113-192300-
/O.CON.KFFC.HT.Y.0013.150719T1700Z-150719T2300Z/
HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-
BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-
CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-
CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-
TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-
TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...MILLEDGEVILLE...MACON...SWAINSBORO...
COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...
CORDELE...VIDALIA
1207 PM EDT SUN JUL 19 2015

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING...

* LOCATIONS...PORTIONS OF NORTH AND CENTRAL GEORGIA...SOUTH OF A LINE
  FROM LAGRANGE TO MILLEDGEVILLE AND WARRENTON.

* HEAT INDEX VALUES...AROUND 105 TO 109 DEGREES.

* IMPACTS...HIGH TEMPERATURES AND HUMIDITY COULD LEAD TO HEAT
  ILLNESSES IF PROPER PRECAUTIONS ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED.
THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE
HEAT INDEX READINGS OF AT LEAST 105 DEGREES AND VERY WARM OVERNIGHT
TEMPERATURES.

DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM AND STAY
OUT OF DIRECT SUNSHINE. REMEMBER...THE ELDERLY...VERY YOUNG...AND
PEOPLE WITH HEART CONDITIONS ARE MOST AT RISK IN EXTREME HEAT.

KEEP YOUR PETS SAFE TOO BY PROVIDING PLENTY OF CLEAN...COOL WATER
AND A SHADY LOCATION. 

NEVER LEAVE YOUR KIDS OR PETS IN A HOT CAR.

&&

$$
788 
WWUS72 KFFC 191803
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
203 PM EDT SUN JUL 19 2015

GAZ061-062-066>076-078>086-089>098-102>113-200215-
/O.NEW.KFFC.HT.Y.0014.150720T1700Z-150720T2300Z/
/O.CON.KFFC.HT.Y.0013.000000T0000Z-150719T2300Z/
HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-
BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-
CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-
CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-
TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-
TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...MILLEDGEVILLE...MACON...SWAINSBORO...
COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...
CORDELE...VIDALIA
203 PM EDT SUN JUL 19 2015

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 1 PM TO 7 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 7 PM EDT MONDAY.

* LOCATIONS...SOUTH OF A LINE FROM LAGRANGE TO MILLEDGEVILLE AND
  WARRENTON FOR THE REST OF THIS AFTERNOON. FOR MONDAY AFTERNOON
  SOUTH OF A LINE FROM LAGRANGE TO JACKSON TO WASHINGTON.

* HEAT INDEX VALUES...AROUND 105 TO 109 DEGREES.

* IMPACTS...HIGH TEMPERATURES AND HUMIDITY COULD LEAD TO HEAT 
  ILLNESSES IF PROPER PRECAUTIONS ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES AND VERY
WARM OVERNIGHT TEMPERATURES.

DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM AND STAY
OUT OF DIRECT SUNSHINE. REMEMBER...THE ELDERLY...VERY YOUNG...AND
PEOPLE WITH HEART CONDITIONS ARE MOST AT RISK IN EXTREME HEAT.

KEEP YOUR PETS SAFE TOO BY PROVIDING PLENTY OF CLEAN...COOL WATER
AND A SHADY LOCATION.

NEVER LEAVE YOUR KIDS OR PETS IN A HOT CAR.

&&

$$

GAZ039-049>051-056-058>060-200215-
/O.NEW.KFFC.HT.Y.0014.150720T1700Z-150720T2300Z/
WILKES-MORGAN-GREENE-TALIAFERRO-SPALDING-BUTTS-JASPER-PUTNAM-
INCLUDING THE CITY OF...GRIFFIN
203 PM EDT SUN JUL 19 2015

...HEAT ADVISORY IN EFFECT FROM 1 PM TO 7 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 7 PM EDT MONDAY.

* LOCATIONS...SOUTH OF A LINE FROM LAGRANGE TO JACKSON TO
  WASHINGTON.

* HEAT INDEX VALUES...AROUND 105 TO 109 DEGREES.

* IMPACTS...HIGH TEMPERATURES AND HUMIDITY COULD LEAD TO HEAT 
  ILLNESSES IF PROPER PRECAUTIONS ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES AND VERY
WARM OVERNIGHT TEMPERATURES.

DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM AND STAY
OUT OF DIRECT SUNSHINE. REMEMBER...THE ELDERLY...VERY YOUNG...AND
PEOPLE WITH HEART CONDITIONS ARE MOST AT RISK IN EXTREME HEAT.

KEEP YOUR PETS SAFE TOO BY PROVIDING PLENTY OF CLEAN...COOL WATER
AND A SHADY LOCATION.

NEVER LEAVE YOUR KIDS OR PETS IN A HOT CAR.

&&

$$
750 
WWUS72 KFFC 192320
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
720 PM EDT SUN JUL 19 2015


GAZ061-062-066>076-078>086-089>098-102>113-200730-
/O.EXP.KFFC.HT.Y.0013.000000T0000Z-150719T2300Z/
/O.CON.KFFC.HT.Y.0014.150720T1700Z-150720T2300Z/
HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-
BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-
CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-
CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-
TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-
TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...MILLEDGEVILLE...MACON...SWAINSBORO...
COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...
CORDELE...VIDALIA
720 PM EDT SUN JUL 19 2015

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT MONDAY...

* LOCATIONS...SOUTH OF A LINE FROM LAGRANGE TO MILLEDGEVILLE AND 
  WARRENTON FOR THE REST OF THIS AFTERNOON. FOR MONDAY AFTERNOON 
  SOUTH OF A LINE FROM LAGRANGE TO JACKSON TO WASHINGTON.

* HEAT INDEX VALUES...AROUND 105 TO 109 DEGREES.

* IMPACTS...HIGH TEMPERATURES AND HUMIDITY COULD LEAD TO HEAT 
  ILLNESSES IF PROPER PRECAUTIONS ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES AND VERY
WARM OVERNIGHT TEMPERATURES.

DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM AND STAY
OUT OF DIRECT SUNSHINE. REMEMBER...THE ELDERLY...VERY YOUNG...AND
PEOPLE WITH HEART CONDITIONS ARE MOST AT RISK IN EXTREME HEAT.

KEEP YOUR PETS SAFE TOO BY PROVIDING PLENTY OF CLEAN...COOL WATER
AND A SHADY LOCATION.

&&

$$

GAZ039-049>051-056-058>060-200730-
/O.CON.KFFC.HT.Y.0014.150720T1700Z-150720T2300Z/
WILKES-MORGAN-GREENE-TALIAFERRO-SPALDING-BUTTS-JASPER-PUTNAM-
INCLUDING THE CITY OF...GRIFFIN
720 PM EDT SUN JUL 19 2015

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT MONDAY...

* LOCATIONS...SOUTH OF A LINE FROM LAGRANGE TO JACKSON TO 
  WASHINGTON.

* HEAT INDEX VALUES...AROUND 105 TO 109 DEGREES.

* IMPACTS...HIGH TEMPERATURES AND HUMIDITY COULD LEAD TO HEAT 
  ILLNESSES IF PROPER PRECAUTIONS ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES AND VERY
WARM OVERNIGHT TEMPERATURES.

DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM AND STAY
OUT OF DIRECT SUNSHINE. REMEMBER...THE ELDERLY...VERY YOUNG...AND
PEOPLE WITH HEART CONDITIONS ARE MOST AT RISK IN EXTREME HEAT.

KEEP YOUR PETS SAFE TOO BY PROVIDING PLENTY OF CLEAN...COOL WATER
AND A SHADY LOCATION.

NEVER LEAVE YOUR KIDS OR PETS IN A HOT CAR.

&&

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this heat advisory went out at Jul 19, 4:02 AM EDT, 1 minute earlier.

Area forecast discussion, Jul 19, 4:02 AM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
402 AM EDT SUN JUL 19 2015

.SHORT TERM /TODAY THROUGH MONDAY/...
NO BIG CHANGE IN THE OVERALL PATTERN FOR THE SHORT TERM. EASTERN
EDGE OF THE UPPER RIDGE CENTERED OVER THE LOWER MS VALLEY WILL
CONTINUE TO DOMINATE OUR AREA. ALSO A WEAK SURFACE BOUNDARY LINGERS
ACROSS CENTRAL GA. THERE MAY BE OUTFLOW BOUNDARIES FROM CONVECTIVE
COMPLEXES MOVING FROM THE OH VALLEY INTO THE APPALACHIANS...BUT
GENERALLY THERE IS LITTLE TO FOCUS ON FOR A FAVORED AREA FOR
CONVECTION. HAVE CONTINUED AGAIN WITH A BROAD AREA OF CHANCE POPS
AREA WIDE FOR THIS AFTERNOON AND AGAIN MONDAY. THIS MAY BE A BIT
OVERDONE FOR MUCH OF THE FORECAST AREA.

EXPECTING CONTINUED HOT WEATHER TODAY AND AGAIN MONDAY. FOR THIS
AFTERNOON THERE ARE AREAS ACROSS CENTRAL GA THAT REACH HEAT INDEX OF
105 TO 107. SO AN ADVISORY HAS BEEN ISSUED FOR THAT PORTION OF THE
AREA ALONG AND SOUTH OF A LINE FROM LA GRANGE TO MILLEDGEVILLE TO
WARRENTON.

41

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
LONG TERM MODELS IN FAIRLY GOOD AGREEMENT...THE UPPER LEVEL RIDGE
FLATTENS AND RETREATS WESTWARD. AT THE SURFACE...A WEAK BOUNDARY
IS NOTED TRAVERSING THE FORECAST AREA TUESDAY INTO
WEDNESDAY...BOTH GFS/ECMWF SHOWS THE THICKNESS VALUES LOWERING
ACROSS NORTH GEORGIA...TEMPERATURES STILL PROGGED IN THE LOWER TO
MID 90S. PROXIMITY OF BOUNDARY AND WEAK UPPER LEVEL VORT MAXES
WILL AID IN DEVELOPMENT OF AFTERNOON AND EVENING CONVECTION WITH
SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED EACH DAY.

ATWELL

&&

.PREV DISCUSSION... /ISSUED 150 AM EDT SUN JUL 19 2015/
AVIATION...
06Z UPDATE...
DIURNAL CUMULUS AND SCATTERED CONVECTION EXPECTED AGAIN THIS
AFTERNOON. CHANCE OF THUNDERSTORMS TOO SMALL TO INCLUDE IN TAFS AT
THIS TIME. WINDS LIGHT AND VARIABLE UNTIL BECOMING WEST TO
NORTHWEST AFTER 14Z.

//ATL CONFIDENCE...06Z UPDATE...
MEDIUM CONFIDENCE WITH LOCATION OF CONVECTION. HIGH CONFIDENCE REMAINING
ELEMENTS.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          96  75  98  75 /  30  20  30  20
ATLANTA         93  76  94  77 /  30  20  30  20
BLAIRSVILLE     88  68  90  69 /  30  20  30  20
CARTERSVILLE    94  73  95  74 /  30  20  30  20
COLUMBUS        97  77  97  77 /  30  20  30  20
GAINESVILLE     93  75  94  76 /  30  20  30  20
MACON           98  74  98  75 /  30  20  30  20
ROME            95  73  97  74 /  30  20  30  20
PEACHTREE CITY  94  74  94  74 /  30  20  30  20
VIDALIA         97  75  97  77 /  30  20  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING
FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...
CHATTAHOOCHEE...CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...
GLASCOCK...HANCOCK...HARRIS...HOUSTON...JEFFERSON...JOHNSON...
JONES...LAMAR...LAURENS...MACON...MARION...MERIWETHER...MONROE...
MONTGOMERY...MUSCOGEE...PEACH...PIKE...PULASKI...SCHLEY...
STEWART...SUMTER...TALBOT...TAYLOR...TELFAIR...TOOMBS...
TREUTLEN...TROUP...TWIGGS...UPSON...WARREN...WASHINGTON...
WEBSTER...WHEELER...WILCOX...WILKINSON.

&&

SHORT TERM...41
LONG TERM....ATWELL
AVIATION...41
Hazardous weather outlook, Jul 18, 10:40 PM EDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1040 PM EDT SAT JUL 18 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-200245-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1040 PM EDT SAT JUL 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...
ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS NORTH AND CENTRAL
GEORGIA.

WEATHER HAZARDS EXPECTED...
OCCASIONAL LIGHTNING AND BRIEF HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

STRONG THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND
EVENING HOURS SUNDAY THROUGH FRIDAY. STRONG GUSTY WINDS...
FREQUENT LIGHTNING AND BRIEF HEAVY RAINFALL WILL BE THE MAIN
HAZARDS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 8:34 PM EDTSpecial Weather StatementFFCDouglas, Paulding26 min
Jul 18, 8:47 PM EDTSpecial Weather StatementFFCGlascock28 min
Jul 19, 12:50 PM EDTSpecial Weather StatementFFCFulton25 min
Jul 19, 1:32 PM EDTSpecial Weather StatementFFCCoweta28 min
Jul 19, 1:53 PM EDTSpecial Weather StatementFFCFayette37 min
Jul 19, 2:03 PM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Butts, Chattahoochee, Crawford and 46 more29 hr
Jul 19, 2:06 PM EDTSpecial Weather StatementFFCHenry24 min
Jul 19, 2:12 PM EDTSpecial Weather StatementFFCHaralson33 min
Jul 19, 2:33 PM EDTSpecial Weather StatementFFCCarroll27 min
Jul 19, 2:37 PM EDTSpecial Weather StatementFFCHenry23 min
Jul 19, 2:46 PM EDTSpecial Weather StatementFFCDouglas29 min
Jul 19, 2:55 PM EDTSpecial Weather StatementFFCCarroll35 min
Jul 19, 2:57 PM EDTSpecial Weather StatementFFCButts33 min
Jul 19, 3:04 PM EDTSpecial Weather StatementFFCCoweta26 min
Jul 19, 3:07 PM EDTSpecial Weather StatementFFCFulton23 min
Jul 19, 3:31 PM EDTSpecial Weather StatementFFCPolk29 min
Jul 19, 4:14 PM EDTSpecial Weather StatementFFCGordon31 min
Jul 19, 4:17 PM EDTSpecial Weather StatementFFCEmanuel28 min
Jul 19, 4:25 PM EDTSpecial Weather StatementFFCPaulding35 min
Jul 19, 4:36 PM EDTSpecial Weather StatementFFCMontgomery, Treutlen, Wheeler24 min
Jul 19, 4:42 PM EDTSpecial Weather StatementFFCTaylor33 min
Jul 19, 4:48 PM EDTSevere Thunderstorm WarningFFCMacon, Schley, Taylor42 min
Jul 19, 4:55 PM EDTSpecial Weather StatementFFCBartow35 min
Jul 19, 4:59 PM EDTSpecial Weather StatementFFCGreene, Morgan31 min
Jul 19, 5:05 PM EDTSpecial Weather StatementFFCMontgomery, Toombs, Treutlen, Wheeler25 min
Jul 19, 5:12 PM EDTSpecial Weather StatementFFCSumter33 min
Jul 19, 5:28 PM EDTSpecial Weather StatementFFCLaurens32 min
Jul 19, 5:32 PM EDTSpecial Weather StatementFFCMontgomery, Toombs, Wheeler43 min
Jul 19, 5:36 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens24 min
Jul 19, 5:45 PM EDTSpecial Weather StatementFFCBleckley45 min
Jul 19, 5:50 PM EDTSpecial Weather StatementFFCSumter25 min
Jul 19, 5:55 PM EDTSevere Thunderstorm WarningFFCSumter35 min
Jul 19, 6:01 PM EDTSpecial Weather StatementFFCLaurens44 min
Jul 19, 6:16 PM EDTSpecial Weather StatementFFCCrisp29 min
Jul 19, 6:23 PM EDTSpecial Weather StatementFFCDodge37 min
Jul 19, 6:34 PM EDTSpecial Weather StatementFFCCrisp41 min
Jul 19, 6:46 PM EDTSpecial Weather StatementFFCTreutlen29 min
Jul 19, 6:50 PM EDTSevere Thunderstorm WarningFFCCrisp40 min
Jul 19, 6:55 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wilcox50 min

Nearby

Heat Advisories in Georgia, 2015Every heat advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.